Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Prescribed Sublinox for sleep. Side effects?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
I asked a question a few weeks ago regarding medication - Sublinox.
You did not really answer my question regarding it.
I was prescribed Sublinox medication to help me sleep due to I was only sleeping 1 1/2 to 2 hours sleeping and waking up, the go back to sleep and again sleep the same again.
My question is, can Sublinox medication make me leave my bed when asleep and due things, in my case drink wine when I don't even drink to begin with and then have no memory of even doing it.
But what scared me was, I left my bed and drove my car to a local bar, which I never go too and drank wine and had no memory after going to bed that night.
Please help,
Posted Sun, 20 Oct 2013 in Sleep Disorders
Answered by Dr. Payman Hajiazim 13 hours later
Brief Answer:
Hi, yes it can cause.

Detailed Answer:
Hi there, thanks for asking. You are true. Many medications including sublinox can induce sleepwalking. Many medications cause arousal during the night. They can cause change in deep sleep and it can cause sleepwalking for people who have such vulnerability. You may take sublinox in the morning, so the drug level in the blood and brain would be at a lower level and this can help for this situation.
A medication from the class of benzodiazepine with long half life taken at night can also prevent sleepwalking. You can ask your doctor to prescribe for you.
Please let me know if you have any question in this regard. I wish you a good sleep.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor